# SDR DALA2017081206163

- Difficulty date: August 11, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 79,145 hours, 60,484 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1315, STRINGER 20L, AFT LAV SERVICE DOOR CORRODED.  REPAIRED IAW ERA 560718-14.
